# SDR HALA2010031400109

- Difficulty date: March 14, 2010
- Submitted: March 15, 2010
- Operation: Air carrier
- Aircraft: N598HA
- Make and model: Boeing 767332
- Aircraft serial: 23278
- Aircraft time: 69,618 hours, 31,350 cycles
- System (JASC): 3150 · Central Warning
- Part: Display
- Part number: 4059051930
- Part serial: 1287
- Condition: Intermittent
- Location: Eicas
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - LOWER EICAS SCREEN FLICKERS OFF AND ON.  REMOVED AND REPLACED LOWER EICAS DISPLAY UNIT PER AMM 31-41-01, TEST NORMAL.
